# SDR FDEA2018082982211

- Difficulty date: August 28, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: ARC134722
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SPOILER PANEL UPPER SURFACE FOUND DELAMINATION, STA XOSP2 523 TO XOSP2 530. UPPER SURFACE REPAIRED AS PER EA 1-5750-T0341848 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
